... 2006-april 2013 it was a life saver for me, but I wanted to see If I could ween off of it for pregnancy. I slowly weened off of it in April and did fairly well until this August. I decided to go back onto Escitalopram in September. At the one month mark, I have noticed some great improvements in my anxiety. I am able to sleep again most nights, and have good days. I still have some strange low days. Where I feel really depressed and a bit hopeless. This feeling is worse than when I started the medication. But I know I need to keep pushing forward. My question is: is it normal to still have some really low days when adjusting to this medication, and will this pass? I don't remember how I felt the first time I started this medication, I only remember that one day a light switched on and I felt like myself again. Is it normal to take this long?
- Escitalopram Information for Consumers
- Escitalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Nov 2010 • 1 answer
Posted 3 Sep 2011 • 2 answers
Reclipsen - I just started taking Reclipson about a month ago & I started my sugar pills yesterday &
Posted 31 Mar 2014 • 1 answer
Posted 11 Jul 2016 • 1 answer
Posted 12 Jan 2017 • 0 answers